MAUDE Adverse Event Report: BIOTRONIK SE & CO. KG ITREVIA 7 HF-T DF-1; CRT-D

BIOTRONIK SE & CO. KG ITREVIA 7 HF-T DF-1; CRT-D
Model Number 393014
Medical Device Problem Code Premature Elective Replacement Indicator (1483)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 10/08/2020
Type of Reportable Event Malfunction
Event or Problem Description
This device was explanted due to eri.No known patient adverse events.Should additional information be received, this file will be updated.
 
Additional Manufacturer Narrative
The device was returned and analyzed.The device memory demonstrated a normal device function while the device was implanted and in service.The bench test of the icd revealed that all therapy functions were available.The charge consumption of the device as well as the battery depletion were normal and as expected.In conclusion the device was fully functional, there was no indication of a device malfunction.Analysis of the device revealed a normal battery depletion.

Brand Name
ITREVIA 7 HF-T DF-1
Common Device Name
CRT-D
Manufacturer (Section D)
BIOTRONIK SE & CO. KG
woermannkehre 1
berlin 12359
MDR Report Key11077254
Report Number1028232-2020-05661
Device Sequence Number3260741
Product Code NIK
UDI-Device Identifier04035479129309
UDI-Public04035479129309
Combination Product (Y/N)N
Initial Reporter CountryUS
PMA/510(K) Number
P050023
Number of Events Summarized1
Summary Report (Y/N)N
Device Implanted Year2018
Device Explanted Year2020
Reporter Type Manufacturer
Report Source user facility
Initial Reporter Occupation Other Health Care Professional
Type of Report Initial,Followup
Report Date (Section B) 12/21/2020
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Expiration Date04/30/2018
Device Model Number393014
Device Catalogue NumberSEE MODEL NO.
Was Device Available for Evaluation? Device Returned to Manufacturer
Date Returned to Manufacturer12/29/2020
Initial Date Received by Manufacturer 12/21/2020
Supplement Date Received by Manufacturer02/22/2021
Initial Report FDA Received Date12/28/2020
Supplement Report FDA Received Date02/23/2021
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1